# SDR ASAA0280064

- Difficulty date: March 7, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644202
- Part serial: 0949
- Condition: Dislodged
- Location: Cockpit
- Part time: 36,691 hours, 20,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW OPEN/CLOSE MECHANICAL ARM BECAME DETACHED.  REINSTALLED MECHANICAL ARM.  WINDOW THEN OPERATED PROPERLY.  (M)
